Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015, Article ID 590794, 7 pages
http://dx.doi.org/10.1155/2015/590794
Research Article

Complex Networks: Statistical Properties, Community Structure, and Evolution

1School of Computer Science, Communication University of China, Beijing 100024, China
2Engineering Center of Digital Audio and Video, Communication University of China, Beijing 100024, China

Received 26 October 2014; Accepted 31 December 2014

Academic Editor: Yang Tang

Copyright © 2015 Lei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lei Zhang, Jianxiang Cao, and Jianyu Li, “Complex Networks: Statistical Properties, Community Structure, and Evolution,” Mathematical Problems in Engineering, vol. 2015, Article ID 590794, 7 pages, 2015. https://doi.org/10.1155/2015/590794.